# SDR ASOA04902

- Difficulty date: November 15, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Emergency Light
- Component: Emergency Light
- Component part number: BR9279106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY EXIT LIGHT NEAR THE SERVICE DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSY NEAR THE SERVICE DOOR.
